SciELO - Scientific Electronic Library Online

 
vol.33 número1Weak-type (1,1) bounds for a class of operators with discrete kernelA version of transmuted generalized Rayleigh distribution índice de autoresíndice de assuntospesquisa de artigos
Home Pagelista alfabética de periódicos  

Serviços Personalizados

Artigo

Indicadores

Links relacionados

  • Em processo de indexaçãoCitado por Google
  • Não possue artigos similaresSimilares em SciELO
  • Em processo de indexaçãoSimilares em Google

Compartilhar


Revista Integración

versão impressa ISSN 0120-419X

Resumo

FUENTES, EDINSON  e  GARZA, LUIS E. Analysis of perturbations of moments associated with orthogonality linear functionals through the Szegő transformation. Integración - UIS [online]. 2015, vol.33, n.1, pp.61-82. ISSN 0120-419X.

In this paper, we consider perturbations to a sequence of moments associated with an orthogonality linear functional that is represented by a positive measure supported in [-1, 1]. In particular, given a perturbation to such a measure on the real line, we analyze the perturbation obtained on the corresponding measure on the unit circle, when both measures are related through the Szegő transformation. A similar perturbation is analyzed through the inverse Szegő transformation. In both cases, we show that the applied perturbation can be expressed in terms of the singular part of the measures, and also in terms of the corresponding sequences of moments

Palavras-chave : Orthogonal polynomials; Stieltjes and Carathéodory functions; Hankel and Toeplitz matrices; Szegő transformation.

        · resumo em Espanhol     · texto em Inglês     · Inglês ( pdf )